# SDR FQAR20200514003

- Difficulty date: May 14, 2020
- Submitted: May 14, 2020
- Operation: General aviation
- Aircraft: N434PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496064
- Aircraft time: 11,991 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 67042015
- Condition: Cracked
- Location: Zone 700
- Part time: 11,991 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE GEAR TRUNION PLATE WAS FOUND TO BE CRACKED ACROSS ONE STIFFENING WEB
